# SDR 3EJA2025081400009

- Difficulty date: August 9, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N751JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0413
- Aircraft time: 5,486 hours, 3,835 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Warning Message
- Location: Zone 800
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DESCENDING FROM 39,000 FEET WE GOT AN AMBER DOOR SEAL LIGHT IMMEDIATELY FOLLOWED BY A LOSS OF PRESSURIZATION.
